MAUDE Adverse Event Report: LAKE REGION MEDICAL ZIPWIRE HYDROPHILIC GUIDEWIRE; WIRE, GUIDE, CATHETER

LAKE REGION MEDICAL ZIPWIRE HYDROPHILIC GUIDEWIRE; WIRE, GUIDE, CATHETER
Model Number M00146319B1
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Vascular Dissection (3160)
Date of Event 11/04/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
No physical analysis of the device can be performed as the complaint information indicated the device was discarded.Additionally, the lot number was not provided; therefore, the actual place of manufacture could not be determined.Furthermore,without the lot number, manufacturing batch records for the complaint device cannot be reviewed.A review of the manufacturing processes indicates the production operators are instructed to 100% visually and tactilely inspect for any obvious defect, which includes a tactile examination of the entire length of each wire.In addition, during packaging of this product the operators are instructed to 100% visually inspect for any obvious defect prior to shipment.The complaint is non-verifiable as the product was not returned for evaluation.As indicated in the supplementary complaint information received 18 november 2021, "the dr.Believes it was an operator error and complexity of the disease.The wire was moved on accident by the scrub and or himself." at this time, it is not possible to assign a definitive root cause for the event as reported.Note that the recorded age is approximate and based on the supplementary complaint information.If there is any further relevant information provided, a follow up report will be submitted.
 
Event or Problem Description
It was reported that: time of the event: during the procedure.Procedure information procedure type: right sfa intervention what condition was the patient being treated for?: pvd.Description of the event: patient complications: dissection.Medical/surgical interventions: prolonged balloon inflation.Patient admitted to hospital beyond standard of care?: yes.Did device issues cause or contribute to the patient complications? no.Failure modes related to this device include: no device issues.Describe any patient symptoms that occurred related to the dissection: weight bearing pain.Was the dissection flow limiting? yes.What actions were taken as a result of the issue? prolonged pta.What bsc devices were used prior to dissection? zip wire.What is the anatomical location of the lesion being treated? tibial trunk.What was the type of dissection (a-f)? na.What was the vessel location of dissection? peroneal.What was the patient's status post-procedure? unknown.Additional information received 18 november 2021: 1.Clarification needed: did the zipwire have a role in the patient complications? ans: the dr.Believes it was an operator error and complexity of the disease.The wire was moved on accident by the scrub and or himself.2.Can the lot number be obtained? ans: discarded.

Brand Name
ZIPWIRE HYDROPHILIC GUIDEWIRE
Common Device Name
WIRE, GUIDE, CATHETER
Manufacturer (Section D)
LAKE REGION MEDICAL
340 lake hazeltine drive
chaska MN 55318
Manufacturer (Section G)
VENUSA DE MEXICO S. DE R.L. DE C.V.
calle hertz 1525
parque industrial a j bermudez
ciudad juarez, chihuahua 32470
MX   32470
Manufacturer Contact
victoria foss
340 lake hazeltine drive
chaska, MN 55318
9526418506
MDR Report Key12870987
Report Number9680001-2021-00200
Device Sequence Number5748723
Product Code DQX
UDI-Device Identifier08714729754961
UDI-Public08714729754961
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
K000011
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/24/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberM00146319B1
Device Catalogue Number41616
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/10/2021
Initial Report FDA Received Date11/24/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age80 YR
Patient SexMale
Patient RaceWhite